# SDR UPS06146133

- Difficulty date: February 4, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 4,879 hours, 2,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Bs 3354 Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD SUPPORT BRACKET CRACKED STA 3354.  REMOVED AND REPLACED BRACKET PER A300 SRM 51-40-00.
